Molecular systematics of some shrimps based on allozyme data

Abolfazl Bayrami, M. and Shakunthala, V. (2010) Molecular systematics of some shrimps based on allozyme data. Research Journal of Fisheries and Hydrobiology, 4 (6). pp. 322-328.

[img] Text (Full Text)
paperbairami.pdf - Published Version
Restricted to Repository staff only

Download (683kB) | Request a copy
Item Type: Article
Subjects: B Life Science > Zoology
Divisions: Department of > Zoology
Depositing User: Mr Umendra uom
Date Deposited: 04 Aug 2021 10:23
Last Modified: 04 Aug 2021 10:23
URI: http://eprints.uni-mysore.ac.in/id/eprint/16889

Actions (login required)

View Item View Item